MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100619HFRM-V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that during repositioning of an embolization coil in an anterior communicating artery aneurysm, the coil detached in the aneurysm.The entirety of the detached portion of the implant was inside of the aneurysm.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
Clarification of event was provided.During placement of the coil in an a-com aneurysm after other coils had been previously implanted, an attempt was made to reposition the coil.During an attempt to remove the coil, it could not be removed from the previously implanted coils and detached in the aneurysm.No segment of the detached coil extended into the parent vessel.The detached implant coil remains implanted completely within the aneurysm.The pusher was removed from the patient without incident.The patient is reported to be "fine.".

Brand Name
HYDROFRAME 10 FRAMING COIL VTA
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9946915
Report Number2032493-2020-00094
Device Sequence Number2077171
Product Code HCG
UDI-Device Identifier00816777023551
UDI-Public(01)00816777023551(11)190730(17)240630(10)1907305WF
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number100619HFRM-V
Device Catalogue Number100619HFRM-V
Device Lot Number1907305WF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1